# SDR AALA202406262668

- Difficulty date: June 23, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 60,509 hours, 38,250 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 57,831 hours, 32,973 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 779848
- Condition: Stalled
- Location: Nr 1
- Part time: 57,831 hours, 32,973 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO CLT DUE THE FLIGHT CREW REPORTING THAT DURING CRUISE AT FL 350 ENGINE 1 STALL ECAM AND N1 ROLLBACK. OCCURRED, THE ENGINE SELF RECOVERED AND DURING DESCENT ENGINE 1 ROLLED BACK AGAIN WITHOUT ECAM MESSAGE AND SELF RECOVERED AGAIN. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
